# SDR C2XA06IA198

- Difficulty date: December 24, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 10,540 hours, 8,343 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 5008E
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,432 hours, 4,294 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BRO FLIGHT 3229 - THE CREW REPORTED SMOKE IN THE COCKPIT WHILE ARRIVING AT THE GATE.  THE WINDSHIELD LEADS WERE RESECURED.  LATER THAT DAY AT IAH, FLIGHT 3295, THE AIRCRAFT DISPLAYED A WINDSHIELD NR 2 HEAT FAIL MESSAGE.  THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
